# SDR 3S8R2011041600005

- Difficulty date: April 16, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N505R
- Make and model: Snias SA330J
- Aircraft serial: 1478
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 330A24201021
- Part serial: 1478
- Condition: Cracked
- Location: Tailboom
- Part time: 16,669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ANGLE OF TAILBOOM ATTACH FITTING CRACKED. REPLACED WITH NEW, TAILBOOM FRAME 9000, RE-WORK SHEET 330530604.
